MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 9808560
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260); Difficult to Remove (1528); Material Separation (1562); Stretched (1601); Unraveled Material (1664); Failure to Advance (2524); Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using the powerport m.R.I.Isp.During the procedure, it was reported that the guidewire and puncture needle became stuck.The healthcare professional initially attempted placement via a cutdown approach; however, due to vascular calcification that made insertion difficult, the approach was changed to the subclavian vein.Subsequently, during guidewire insertion, the guidewire likely struck the vessel wall, preventing proper advancement.Reportedly, the guidewire appeared to become stuck when the healthcare professional attempted to withdraw it.The guidewire was withdrawn together with the metal needle.It was further reported that the guidewire stretched and bent.The procedure was completed using another device.There was no reported patient injury.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25010849
Report Number3006260740-2026-02899
Device Sequence Number10295512
Product Code LJT
UDI-Device Identifier00801741027512
UDI-Public(01)00801741027512(11)250425(17)260531(10)REKN2319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number9808560
Device Lot NumberREKN2319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown